# SDR CHQA20140218062

- Difficulty date: February 18, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,339 hours, 26,687 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 21,774 hours, 20,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17108
- Condition: Discharged
- Location: Cabin
- Part time: 23,512 hours, 18,165 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 4 EMERGENCY BATTERY & ALL OPERATIONAL CHECKS WERE GOOD.
